# SDR AALA2009040400704

- Difficulty date: April 4, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 37,136 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - FIRST CLASS CLOSET EXIT LIGHT COVER MISSING.  REPLACED FIRST CLASS COAT CLOSET EMERGENCY LIGHT ASSEMBLY.
